Is my Fast Heart Rate linked into my asthma?

Hi Everyone

Recently I have been experiencing bouts of my heart rate increasing to about 150+ bpm, and 150 is when I am siting doing absolutely nothing and it makes me feel dizzy and sick. It is not all the time, I just have random spells of it.

I am on a lot of medication, includin sub-cut and uniphyllin, both of which I know can affect the heart, but mhy dose has not changed very recently, not that would co-inside with my heart rate probs. I am slightly higher risk of heart problems due o another health problem.

Is it possible that my meds could still be the problem? or is it unrelated?

Any suggestions would be greatfully received

Many Thanks

Libby x

5 Replies

oldestnewest
  • Hey Libby, it could be the uniphyilln as i get fast heart rate, in fact stupidily fast when i was on that and they had to reduce my dose and in the end they took me off it was it was making my heart go too fast.

    Ring consultant and they should be able to help you.

    Plumie

  • Hi Libby,

    A heart rate of 150bpm when resting is very high. The meds you are on can cause increased heart rate as you say mines usually on the high side however, as your doses haven't changed recently they may not be the cause. Any person who experiences the symtoms you are describing should seek medical attention just to be on the safe side. As Plumie says contact your consultant or gp.

    Hope you get it sorted soon.

    Sadwheezer

  • Libby, that is very fast. I notice you are on siub cut bricanyl I recently had a problem with fast heart rate when at rest between 130-140 because of the obvious danger to the heart we had to balence out my need asthma needs against the risk to my heart. In the end we dropped the sub cut dose down a bit. Lungs don't like it but heart does. I think you need to see your consultant soon don't leave this unchecked please.

    Bex

  • Hi

    Thanks for the message, I think I will phone my cons or debbie at RBH tommorrow morning and ask their advice.

    Bex did your problems start after a dose change or out of the blue?

    Thank you all

    Libby x

  • update

    Thank you once again for the advice, I phoned RBH and they are concerned so I am having an ECG and bloods this afternoon at my GP's, then I am probably going to go into hosp for a few days depending on the results to try and find out if one of my meds is causing it.

    Libby x

You may also like...